# SDR SWAA2024102839211

- Difficulty date: September 19, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H CAP STRIP CORRODED P/N 453A2611-11<[01] RECEIVED NEW CAP STRIP P/N: 453A2611-11 PO# 2043476 INSTALLATION TO BE ACCOMPLISHED ON TASKCARD # TTG8Q00VT988;[02] VERIFIED STEP 1.
